Mayer coefficients in two-dimensional coulomb systems

Eugene Speer

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

We show that, for neutral systems of particles of arbitrary charges in two dimensions, with hard cores, coefficients of the Mayer series for the pressure exist in the thermodynamic limit below certain thresholds in the temperature. Our methods apply also to correlation functions and yield bounds on the asymptotic behavior of their Mayer coefficients.

Original languageEnglish (US)
Pages (from-to)895-920
Number of pages26
JournalJournal of Statistical Physics
Volume42
Issue number5-6
DOIs
StatePublished - Mar 1 1986

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Keywords

  • Coulomb systems
  • Mayer series
  • non-charge-symmetric systems
  • two-dimensional systems

Fingerprint Dive into the research topics of 'Mayer coefficients in two-dimensional coulomb systems'. Together they form a unique fingerprint.

  • Cite this